# SDR SA07024

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Engine: Cfmint CFM563BFR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051125000
- Condition: Leaking
- Location: Lt Engine
- Component: Transfer Gb
- Component part number: 3380896010
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

ABQ FLT 1596  EN ROUTE.  WHILE IN CRUISE FLIGHT, THE NR 1 ENGINE BEGAN TO LOOSE OIL PRESSURE.  THE CREW SHUTDOWN THE NR 1 ENGINE AND THE FLIGHT DIVERTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THERE WAS 20 MINUTES OF SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE TRANSFER GEARBOX ADAPTER SEAL. ENGINE OPERATIONALLY AND LEAK CHECKS OK. (K)
